# SDR AALA201905289025

- Difficulty date: May 17, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5597141100400
- Condition: Excess Play
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY BEARING HINGE ARM 5 ELEVATOR ON LT HORIZONTAL STABILIZER (1 EA) EXCESSIVE PLAY 0.017''. REPLACED ELEVATOR HINGE ARM END FITTING #5 ELEVATOR ON LT HOROZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
